# SDR C2XA02CL223

- Difficulty date: November 5, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHTS IN THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY AISLE PATH LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
